MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the instrument was found to be fractured in half during the inspection of the loaner kit in the warehouse.No surgery occurred.There was no patient involvement.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Visual examination of the returned device found signs of repeated use and has fractured.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12971335
Report Number0001822565-2021-03510
Device Sequence Number19932024
Product Code HXX
UDI-Device Identifier00889024219595
UDI-Public(01)00889024219595(11)170221(10)63600930
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598707100
Device Lot Number63600930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose